MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032800
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator was alarming for a high temperature alarm condition.There was no harm or injury reported.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator was alarming for a high temperature alarm condition.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The increased airstream temperature (high temperature alarm) appears to have been caused by the ambient conditions in which the device was operating.No malfunctions were noted.The device was found to audibly and visually alarm, as designed.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key8154968
Report Number2518422-2018-02959
Device Sequence Number16204136
Product Code CBK
UDI-Device Identifier00606959026452
UDI-Public00606959026452
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032800
Device Catalogue Number1032800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1